Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 25.

Article

Lemmens, Bas and Roelands, Mark and Wortel, Marten (2014) Isometries of infinite dimensional Hilbert geometries. arXiv . (Submitted) (The full text of this publication is not available from this repository)

Lemmens, Bas and Kalauch, Anke and van Gaans, Onno (2014) Bands in partially ordered vector spaces with order unit. arXiv . (Submitted) (The full text of this publication is not available from this repository)

Lemmens, Bas and Roelands, Mark (2013) Unique geodesics for Thompson's metric. arXiv . (Submitted) (The full text of this publication is not available from this repository)

Lemmens, Bas and Nussbaum, Roger (2013) Continuity of the cone spectral radius. Proceedings of the American Mathematical Society, 141 (8). pp. 2741-2754. ISSN 0002-9939. (The full text of this publication is not available from this repository)

Lemmens, Bas and van Gaans, Onno and Kalauch, Anke (2013) Riesz completions, functional representations and anti-lattices. Positivity, 18 (1). pp. 201-218. ISSN 1385-1292. (The full text of this publication is not available from this repository)

Lemmens, Bas (2011) Non-expansive mappings on Hilbert’s metric spaces. Topological Methods in Nonlinear Analysis, 38 (1). pp. 45-58. ISSN 1230-3429. (The full text of this publication is not available from this repository)

Lemmens, Bas and Walsh, Cormac (2011) Isometries of polyhedral Hilbert geometries. Topology and Analysis, 3 (2). pp. 213-241. ISSN 1793-5253. (The full text of this publication is not available from this repository)

Lemmens, Bas and Akian, Marianne and Gaubert, Stephane (2011) Stability and convergence in discrete convex monotone dynamical systems. Journal of Fixed Point Theory and Applications, 9 (2). pp. 295-325. ISSN 1661-7738. (The full text of this publication is not available from this repository)

Lemmens, Bas and van Gaans, Onno (2009) Dynamics of non-expansive maps on strictly convex normed spaces. Israel Journal of Mathematics, 171 (1). pp. 425-445. ISSN 0021-2172. (The full text of this publication is not available from this repository)

Lemmens, Bas and Scheutzow, Michael and Sparrow, Colin (2007) Transitive actions of finite abelian groups of sup-norm isometries. European Journal of Combinatorics, 28 (4). pp. 1163-1179. ISSN 0195-6698. (The full text of this publication is not available from this repository)

Lemmens, Bas and van Gaans, Onno and Randrianantoanina, Beata (2007) Second derivatives of norms and contractive complementation in vector valued spaces. Studia Mathematica, 179 (2). pp. 149-166. ISSN 0039-3223. (The full text of this publication is not available from this repository)

Lemmens, Bas (2007) Variations of a combinatorial problem on finite sets. Elemente der Mathematik, 62 (2). pp. 59-67. ISSN 0013-6018. (The full text of this publication is not available from this repository)

Lemmens, Bas and Sparrow, Colin (2006) A note on periodic points of order preserving subhomogeneous maps. Proc. Amer. Math. Soc., 134 (5). pp. 513-517. ISSN 0002-9939. (The full text of this publication is not available from this repository)

Lemmens, Bas and Akian, Marianne and Gaubert, Stephane and Nussbaum, Roger (2006) Iteration of order preserving subhomogeneous maps on a cone. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (1). pp. 157-176. ISSN 0305-0041. (The full text of this publication is not available from this repository)

Lemmens, Bas and van Gaans, Onno (2006) On one-complemented subspaces of Minkowski spaces with smooth Riesz norms. Rocky Mountain Journal of Mathematics, 6 (6). pp. 1937-1955. ISSN 0035 7596. (The full text of this publication is not available from this repository)

Lemmens, Bas and Scheutzow, Michael (2005) On the dynamics of sup-norm nonexpansive maps. Ergodic Theory Dynam. Systems, 25 (3). pp. 861-871. ISSN 0143-3857. (The full text of this publication is not available from this repository)

Lemmens, Bas (2003) Periods of periodic points of 1-norm nonexpansive maps. Mathematical Proceedings of the Cambridge Philosophical Society, 135 (1). pp. 165-180. ISSN 0305-0041. (The full text of this publication is not available from this repository)

Lemmens, Bas and Scheutzow, Michael (2003) A characterization of the periods of periodic points of 1-norm nonexpansive maps. Selecta Mathematica - New Series, 9 (4). pp. 557-578. ISSN 1022-1824. (The full text of this publication is not available from this repository)

Lemmens, Bas and van Gaans, Onno (2003) Iteration of linear p-norm nonexpansive maps. Linear Algebra and its Applications, 371 . pp. 265-276. ISSN 0024-3795. (The full text of this publication is not available from this repository)

Lemmens, Bas and van Gaans, Onno (2003) Periods of order-preserving nonexpansive maps on strictly convex normed spaces. Journal of Nonlinear Convex Analysis, 4 (3). pp. 356-363. ISSN 1345-4773. (The full text of this publication is not available from this repository)

Lemmens, Bas and Nussbaum, Roger and Verduyn Lunel, S.M. (2001) Lower and upper bounds for omega-limit sets of nonexpansive maps. Indagationes Mathematicae (New Series), 12 (2). pp. 191-211. (The full text of this publication is not available from this repository)

Lemmens, Bas (1999) Integral rigid sets and periods of nonexpansive maps. Indagationes Mathematicae (New Series), 10 (3). pp. 437-447. (The full text of this publication is not available from this repository)

Book section

Lemmens, Bas and Nussbaum, Roger (2013) Birkhoff's version of Hilbert's metric and its applications in analysis. In: Handbook of Hilbert Geometries. European Math. Soc.. (In press) (The full text of this publication is not available from this repository)

Conference or workshop item

Lemmens, Bas (2003) Periodic points of nonexpansive maps: a survey. In: UNSPECIFIED. (The full text of this publication is not available from this repository)

Book

Lemmens, Bas and Nussbaum, Roger (2012) Nonlinear Perron-Frobenius Theory. Cambridge Tracts in Mathematics , 189 . Cambridge University Press, 340 pp. ISBN 9780521898812. (The full text of this publication is not available from this repository)

This list was generated on Wed Sep 17 06:38:34 2014 BST.